# SDR SWAA2021070781193

- Difficulty date: June 8, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LWR SUBTHRESHOLD WEB BS 296 RBL 56 WL 208 ; / [01] BEGAN TO REMOVED FASTENER FROM BS290-BS328 WL208 RBL53-RBL58 I.A.W SRM 51-40-02 FOR ACCESS.; [02] REMOVED LOWER SUBTHRESHOLD WEB BS290-BS331 RBL56 WL208 I.A.W SRM 51-40-02-06-0; [03] UPDATED MEASUREMENTS.; [04] REPAIRED LWR SUBTHRESHOLD WEB BS 296 RBL 56 WL 208 IAW EA 21-153-01756; [05] VERIFIED LWR SUBTHRESHOLD WEB BS 296 RBL 56 WL 208 WAS REPAIRED IAW EA 21-153-01756
